Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 731026, 12 pages
http://dx.doi.org/10.1155/2015/731026
Research Article

A Smoothing Inexact Newton Method for Nonlinear Complementarity Problems

1State Key Laboratory of High Performance Complex Manufacturing, Central South University, Changsha, China
2School of Mathematics and Statistics, Central South University, Changsha, Hunan, China

Received 15 September 2014; Accepted 15 December 2014

Academic Editor: Neculai Andrei

Copyright © 2015 Zhong Wan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Gabriel, A. J. Conejo, J. D. Fuller, B. F. Hobbs, and C. Ruiz, Complementarity Modeling in Energy Markets, vol. 180 of International Series in Operations Research and Management Science, Springer, New York, NY, USA, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. T. Harker and J.-S. Pang, “Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications,” Mathematical Programming, vol. 48, no. 1–3, pp. 161–220, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. C. Ferris and J. S. Pang, “Engineering and economic applications of complementarity problems,” SIAM Review, vol. 39, no. 4, pp. 669–713, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Zhang and K.-C. Zhang, “A variant smoothing Newton method for P0-NCP based on a new smoothing function,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 1–8, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Chen, “Superlinear convergence of smoothing quasi-Newton methods for nonsmooth equations,” Journal of Computational and Applied Mathematics, vol. 80, no. 1, pp. 105–126, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. S. Chen and S. H. Pan, “A family of NCP functions and a descent method for the nonlinear complementarity problem,” Computational Optimization and Applications, vol. 40, no. 3, pp. 389–404, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. B. Chen and P. T. Harker, “Smooth approximations to nonlinear complementarity problems,” SIAM Journal on Optimization, vol. 7, no. 2, pp. 403–420, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. X. H. Chen and C. F. Ma, “A regularization smoothing Newton method for solving nonlinear complementarity problem,” Nonlinear Analysis: Real World Applications, vol. 10, no. 3, pp. 1702–1711, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Chen, “Smoothing methods for complementarity problems and their applications: a survey,” Journal of the Operations Research Society of Japan, vol. 43, no. 1, pp. 32–47, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. X. Chen, L. Qi, and D. Sun, “Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities,” Mathematics of Computation, vol. 67, no. 222, pp. 519–540, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X.-H. Liu and W. Wu, “Coerciveness of some merit functions over symmetric cones,” Journal of Industrial and Management Optimization, vol. 5, no. 3, pp. 603–613, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Z. H. Huang, J. Y. Han, and Z. W. Chen, “Predictor-corrector smoothing Newton method, based on a new smoothing function, for solving the nonlinear complementarity problem with a P0 function,” Journal of Optimization Theory and Applications, vol. 117, no. 1, pp. 39–68, 2003. View at Publisher · View at Google Scholar · View at Scopus
  13. Z. Huang, J. Han, D. Xu, and L. Zhang, “The non-interior continuation methods for solving the P0 function nonlinear complementarity problem,” Science in China Series A: Mathematics, vol. 44, no. 9, pp. 1107–1114, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. G. Zhu, H. W. Liu, and C. H. Liu, “A family of new smoothing functions and a nonmonotone smoothing Newton method for the nonlinear complementarity problems,” Journal of Applied Mathematics and Computing, vol. 37, no. 1-2, pp. 647–662, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Zhu and B. Hao, “A new class of smoothing functions and a smoothing Newton method for complementarity problems,” Optimization Letters, vol. 7, no. 3, pp. 481–497, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Tang, L. Dong, J. Zhou, and L. Fang, “A smoothing Newton method for nonlinear complementarity problems,” Computational and Applied Mathematics, vol. 32, no. 1, pp. 107–118, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Q. Li and D. H. Li, “A smoothing Newton method for nonlinear complementarity problems,” Advanced Modeling and Optimization, vol. 13, no. 2, pp. 141–152, 2011. View at Google Scholar · View at MathSciNet
  18. L. P. Zhang, J. Y. Han, and Z. H. Huang, “Superlinear/quadratic one-step smoothing Newton method for P0-NCP,” Acta Mathematica Sinica, vol. 21, no. 1, pp. 117–128, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. R. Miff, “Semi-smooth and semi-convex function in constrained optimization,” Mathematical Programming, vol. 15, pp. 957–972, 1997. View at Google Scholar
  20. L. Q. Qi and J. Sun, “A nonsmooth version of Newton's method,” Mathematical Programming, vol. 58, no. 3, pp. 353–367, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. H. Clarke, Optimization and Nonsmooth Analysis, Wiley, New York, NY, USA, 1983. View at MathSciNet
  22. L. Fang, “A new one-step smoothing Newton method for nonlinear complementarity problem with P0-function,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1087–1095, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z.-H. Huang, L. Qi, and D. Sun, “Sub-quadratic convergence of a smoothing Newton algorithm for the P0- and monotone LCP,” Mathematical Programming, vol. 99, pp. 423–441, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. Liu, J. Tang, and C. Ma, “A new modified one-step smoothing Newton method for solving the general mixed complementarity problem,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1140–1149, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. L. Qi, “Convergence analyis of some algorithms for solving nonsmooth equations,” SIAM Journal on Control and Optimization, vol. 18, pp. 227–244, 1993. View at Google Scholar
  26. S.-P. Rui and C.-X. Xu, “A smoothing inexact Newton method for nonlinear complementarity problems,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2332–2338, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. J. Tang, S. Liu, and C. Ma, “One-step smoothing Newton method for solving the mixed complementarity problem with a P0 function,” Applied Mathematics and Computation, vol. 215, pp. 2326–2336, 2009. View at Google Scholar
  28. L. Qi and D. Sun, “Smoothing functions and smoothing Newton method for complementarity and variational inequality problems,” Journal of Optimization Theory and Applications, vol. 113, no. 1, pp. 121–147, 2002. View at Publisher · View at Google Scholar · View at Scopus